# SDR SWI2023F00132

- Difficulty date: June 21, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 21,025 hours, 11,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS.     (C-CHECK RO 7/12/2023)    REMOVED AND REPLACED RH LONGITUDINAL FLOOR BEAM AT FR 87. REF EMB SRM 51-40-08. THIS ACTION DOES NOT AFFECT THE AIRCRAFT'S WEIGHT AND BALANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
